MAUDE Adverse Event Report: CURE MEDICAL LLC CURE CATHETER; URINARY CATHETER

CURE MEDICAL LLC CURE CATHETER; URINARY CATHETER
Model Number M14U
Medical Device Problem Codes Material Too Rigid or Stiff (1544); Sharp Edges (4013)
Health Effect - Clinical Codes Urinary Tract Infection (2120); Hematuria (2558)
Date of Event 03/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During follow-up, the patient said the m14u catheter is too stiff for him to insert without causing bleeding.He did not notice any defect when examining the catheters but said he felt they were too stiff and sometimes nicked him.He discarded the one that may have nicked him.He tried the m14u but it was not as bendable as the other catheter brand that he was used to but can no longer acquire.
 
Event or Problem Description
Intermittent catheter patient (user) reported that m14u catheters were causing him to bleed and have urinary tract infections (uti).During follow-up, the patient reported he recovered completely after taking the full course of antibiotics prescribed by his doctor.

Brand Name
CURE CATHETER
Common Device Name
URINARY CATHETER
Manufacturer (Section D)
CURE MEDICAL LLC
3471 via lido, #211
neport beach, ca 92663, us, ca
MDR Report Key9941627
Report Number3005471919-2020-00013
Device Sequence Number11700345
Product Code EZD
UDI-Device Identifier00815947020123
UDI-Public(01)00815947020123(17)240428(10)190504-5(241)M14U
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072539
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/28/2024
Device Model NumberM14U
Device Catalogue NumberM14U
Device Lot Number190504-5
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2020
Initial Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient Weight91